# SDR XGN2011F00008

- Difficulty date: March 29, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N44DC
- Make and model: Beech D55
- Aircraft serial: TE735
- Engine: Cont IO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part serial: 5061527
- Condition: Cracked
- Location: Nr 1
- Part time: 769 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CYLINDER ON LT ENGINE WAS CRACKED THRU THE HEAD ON THE TOP SIDE BETWEEN THE FINS ABOVE THE INTAKE VALVE.  THIS IS ANOTHER DEFECTIVE REV NR 3 CYLINDER.
